# SDR SWAA2022042588592

- Difficulty date: March 27, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L SPLICE AT STA. 370 CORRODED / [01] REMOVED CORROSION ON STR26L SPLICE STA. 370; REF. B737-7 SRM 51-10-02-0G-0;[02] ORIGINAL MATERIAL 0.045'; MATERIAL REMOVED 0.020'; MATERIAL REMAINING 0.025' FOUND OUT OF LIMITS REF. B737-7 SRM 53-00-03-1A-1;[03] FABRICATED STRINGER SPLICE MATERIAL USED BAC1498-285-7075 PO#1763843 REF DWG#141A3341-12;[04] VERIFIED STEP 1; 2 AND 3;[05] HEAT TREATED STRINGER SPLICE TO 7075-T62 CONDITION REF. BAC5602 TAG #405072;[06] FABRICATED STRINGER SPLICE MATERIAL USED BAC1498-285-7075 PO#1763843; AND HEAT TREATED TO T62 CONDITION; TAG #4050072; REF USED BOEING DWG #141A3341; STRINGER SPLICE BEING INSTALLED ON TASK CARD # TTG8Q00BDSJ2;[07] VERIFIED STEPS 5 AND 6
